Open Access
Translator Disclaimer
May, 1975 On Edgeworth Expansions with Unknown Cumulants
H. L. Gray, W. A. Coberly, T. O. Lewis
Ann. Statist. 3(3): 741-746 (May, 1975). DOI: 10.1214/aos/1176343139

Abstract

In this paper a new method of approximating one distribution by another is introduced. The method is essentially a modification of the Edgeworth technique which eliminates the necessity of knowing the cumulants of the distributions involved.

Citation

Download Citation

H. L. Gray. W. A. Coberly. T. O. Lewis. "On Edgeworth Expansions with Unknown Cumulants." Ann. Statist. 3 (3) 741 - 746, May, 1975. https://doi.org/10.1214/aos/1176343139

Information

Published: May, 1975
First available in Project Euclid: 12 April 2007

zbMATH: 0312.62015
MathSciNet: MR378180
Digital Object Identifier: 10.1214/aos/1176343139

Subjects:
Primary: E99
Secondary: E20

Keywords: Edgeworth expansions , G-Transforms

Rights: Copyright © 1975 Institute of Mathematical Statistics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.3 • No. 3 • May, 1975
Back to Top